# SDR SWIA202305030028

- Difficulty date: March 17, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N929EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8007
- Aircraft time: 36,228 hours, 33,323 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH REPLACEMENT TRUNNION REQUIRES SERVICE BULLETIN 601R-57-048 REV C DATED 06/06/2013 RE-INCORPORATION.     (C-CHECK RO 4/30/2023)    COMPLIED WITH ALL STEPS OF FINAL REO 601R-57-21-3728 REV -- DATED 2023-04-05 ON LH REPLACEMENT TRUNNION. M-337 AND SKYWEST TASK CARD 51-900-1003-SKY COMPLIED WITH.
